# SDR 0102222762

- Difficulty date: June 20, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N722RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21201
- Aircraft time: 69,172 hours, 38,811 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 63200036
- Condition: Faulty
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW RETRACTED GEAR AND RECEIVED A RIGHT GEAR DOOR WARNING INDICATION.  CREW PERFORMED COM PROCEDURE AND RECYCLED GEAR WITH NO HELP, WARNING LIGHT STILL ILLUMINATED.  CREW FOLLOWED COM PROCEDURE AND RETURNED TO MSP AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE PLACED GEAR DOOR ON MEL AND FLIGHT CONTINUED TO IND.  MAINTENANCE REPLACED THE DOOR SWITCH.  OPERATIONAL CHECK OK.
